# SDR WWQA826102221

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N826RP
- Make and model: Gulstm GIV
- Aircraft serial: 1507
- Aircraft time: 6,984 hours, 3,508 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: 1159H4020083
- Part serial: NA
- Condition: Leaking
- Location: Zone 700
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, RECEIVED A HYD QUANTITY AMBER MESSAGE, NOTICED THE HYDRAULIC QUANTITY COMING UP ON LOW. HYD QUANTITY WENT RED ON THE ON THE COMBINED QUANTITY WHILE THE INFLIGHT QUANTITY REMAINED NORMAL. AIRCRAFT DID NOT HAVE ANY HYDRAULIC FAILURES ON LANDING AND TAXI.
